Minimum time control of the restricted three-body problem

Abstract : The minimum time control of the circular restricted three-body problem is considered. Controllability is proved on an adequate submanifold. Singularities of the extremal flow are studied by means of a stratification of the switching surface. Properties of homotopy maps in optimal control are framed in a simple case. The analysis is used to perform continuations on the two parameters of the problem: The ratio of the masses, and the magnitude of the control.
Type de document :
Article dans une revue
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2012, 50 (6), pp.3178-3202


https://hal.archives-ouvertes.fr/hal-00599216
Contributeur : Jean-Baptiste Caillau <>
Soumis le : mardi 10 avril 2012 - 11:47:40
Dernière modification le : lundi 21 mars 2016 - 11:30:26

Fichier

art.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00599216, version 4

Collections

Citation

Jean-Baptiste Caillau, Bilel Daoud. Minimum time control of the restricted three-body problem. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2012, 50 (6), pp.3178-3202. <hal-00599216v4>

Exporter

Partager

Métriques

Consultations de
la notice

145

Téléchargements du document

114